Please use this identifier to cite or link to this item:

Title: Zero Limit for Multi-D Conservation Laws with Nonlinear Diffusion and Dispersion
Authors: Correia, Joaquim M. C.
Editors: Pinto, Alberto A.
Zilberman, David
Keywords: Conservation Law
Dissipative-dispersive perturbation
Entropy measure-valued solution
Issue Date: 2017
Publisher: Springer International Publishing AG
Citation: Correia J.M.C. Zero Limit for Multi-D Conservation Laws with Nonlinear Dissipation and Dispersion. - In: Pinto A., Zilberman D. (eds)Modeling, Dynamics, Optimization and Bioeconomics II, DGS 2014. Springer Proceedings in Mathematics & Statistics, vol. 195, pp. 147-163, Springer, Cham
Abstract: We consider a class of nonlinear dissipative-dispersive perturbations of the scalar hyperbolic conservation law and we study the convergence of the approximated solutions to its entropy solution. In particular, we obtain conditions under which the balance between dissipation and dispersion gives rise to the convergence.
URI: 10.1007/978-3-319-55236-1_9
ISBN: ISBN 978-3-319-55235-4
ISBN 978-3-319-55236-
Type: bookPart
Appears in Collections:CIMA - Publicações - Capítulos de Livros

Files in This Item:

File Description SizeFormat
427271_1_En_9_Chapter_AuthorPDF.pdf402.53 kBAdobe PDFView/OpenRestrict Access. You can Request a copy!
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois